# SDR FDEA201001050012

- Difficulty date: January 5, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, BS 620, STR 28R, CRACKED FRAME. CUT OUT DAMAGE IN FWD PIT ON STA 620 FRAME AT STR 28R,  IAW SRM 51-10-1. FABRICATED REPAIR DOUBLER IAW SRM 51-40-3, FIG 1 AND 53-10-2 FIG 3. HEAT TREATED REPAIR DOUBLER TO T6 CONDITION IAW FAS ENG REPORT NR 2-37153-801 REV A.  INSTALLED REPAIR DOUBLER ON BS 620 FRAME AT STR 28R IAW SRM 51-30-2, REV 102.
